# SDR UALA2012032601926

- Difficulty date: March 26, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 82,528 hours, 13,251 cycles
- Engine: Pwa PW4060
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EGT HARNESS AT PROBE NR 2 BROKEN.  HARNESS IN NR 1 ENG REPLACED PER MM.
